Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 180, NWS Tulsa, OK

July 8, 20164 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 8, 2016, 8:04 AM CDT for 4 counties in Oklahoma. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2016, 8:04 AM CDT (13:04 UTC)
Expired
Jul 8, 2016, 9:00 AM CDT
In force
56 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Creek County, OK, Okfuskee County, OK, Osage County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 87 km from the middle of the area, began a volume at 13:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 8:25 AM CDTTSTM WND DMGOilton, OKSEVERAL TREES...LIMBS AND POWER LINES DOWN. TIME ESTIMATED BY RADAR.
Jul 8, 8:38 AM CDTTSTM WND DMGMannford, OKLARGE TREE BLOCKING ROAD. WINDS ESTIMATED AT 60 TO 70 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 1.1 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1829 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1829 J/kg
Mixed-layer CIN
-342 J/kg
Mixed-layer LCL
1153 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

499 
WUUS54 KTSA 081304
SVRTSA
OKC037-107-113-117-081400-
/O.NEW.KTSA.SV.W.0180.160708T1304Z-160708T1400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
804 AM CDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTH CENTRAL OSAGE COUNTY IN NORTHEASTERN OKLAHOMA...
  PAWNEE COUNTY IN NORTHEASTERN OKLAHOMA...
  CREEK COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 900 AM CDT

* AT 804 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM GLENCOE TO 2 MILES WEST OF CUSHING TO 2 MILES
  SOUTHEAST OF SPARKS...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BRISTOW...                        PAWNEE...
  OKFUSKEE...                       HOMINY...
  CLEVELAND...                      MANNFORD...
  DRUMRIGHT...                      OILTON...
  DEPEW...                          JENNINGS...
  WESTPORT...                       OSAGE...
  SLICK...                          HALLETT...
  BLACKBURN...                      TERLTON...
  SHAMROCK...                       MARAMEC...
  SKEDEE...                         WELTY...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 203.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3645 9639 3616 9629 3608 9630 3607 9626
      3601 9624 3578 9619 3558 9619 3557 9662
      3616 9662 3616 9682 3624 9682 3625 9692
      3633 9693 3633 9696
TIME...MOT...LOC 1304Z 264DEG 32KT 3622 9692 3597 9681 3558 9679 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
642 
WWUS54 KTSA 081316
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
816 AM CDT FRI JUL 8 2016

OKC037-107-113-117-081400-
/O.CON.KTSA.SV.W.0180.000000T0000Z-160708T1400Z/
OKFUSKEE OK-OSAGE OK-PAWNEE OK-CREEK OK-
816 AM CDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR NORTHWESTERN OKFUSKEE...SOUTH CENTRAL OSAGE...SOUTHERN PAWNEE AND
CREEK COUNTIES...

AT 815 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF GLENCOE TO QUAY TO NEAR OILTON TO 6
MILES SOUTHEAST OF DAVENPORT...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BRISTOW...                        OKFUSKEE...
HOMINY...                         CLEVELAND...
MANNFORD...                       DRUMRIGHT...
OILTON...                         DEPEW...
JENNINGS...                       WESTPORT...
OSAGE...                          SLICK...
HALLETT...                        TERLTON...
SHAMROCK...                       MARAMEC...
WELTY...                          MILFAY...
SILVER CITY...                    

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 203.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3608 9630 3607 9626 3601 9624 3578 9619
      3558 9619 3557 9662 3616 9662 3616 9682
      3624 9682 3625 9691 3628 9692 3629 9693
      3641 9638 3624 9632 3615 9629
TIME...MOT...LOC 1315Z 264DEG 37KT 3622 9686 3615 9671 3606 9660 3564
9670

HAIL...1.00IN
WIND...60MPH
 
$$
920 
WWUS54 KTSA 081326
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
826 AM CDT FRI JUL 8 2016

OKC113-081336-
/O.CAN.KTSA.SV.W.0180.000000T0000Z-160708T1400Z/
OSAGE OK-
826 AM CDT FRI JUL 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL OSAGE COUNTY IS
CANCELLED...

LAT...LON 3626 9680 3630 9656 3630 9652 3631 9650
      3632 9645 3628 9642 3623 9632 3617 9630
      3608 9630 3607 9626 3580 9619 3558 9619
      3557 9662 3616 9662 3616 9682
TIME...MOT...LOC 1326Z 263DEG 32KT 3620 9660 3616 9660 3607 9649 3567
9667

$$

OKC037-107-117-081400-
/O.CON.KTSA.SV.W.0180.000000T0000Z-160708T1400Z/
OKFUSKEE OK-PAWNEE OK-CREEK OK-
826 AM CDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR NORTHWESTERN OKFUSKEE...SOUTHEASTERN PAWNEE AND CREEK COUNTIES...

AT 826 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTHWEST OF HALLETT TO 2 MILES SOUTHWEST OF
JENNINGS TO 5 MILES EAST OF OILTON TO 5 MILES SOUTH OF
STROUD...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BRISTOW...                        OKFUSKEE...
CLEVELAND...                      MANNFORD...
DRUMRIGHT...                      OILTON...
DEPEW...                          JENNINGS...
WESTPORT...                       SLICK...
HALLETT...                        TERLTON...
SHAMROCK...                       MARAMEC...
WELTY...                          MILFAY...
SILVER CITY...                    

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 203.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3626 9680 3630 9656 3630 9652 3631 9650
      3632 9645 3628 9642 3623 9632 3617 9630
      3608 9630 3607 9626 3580 9619 3558 9619
      3557 9662 3616 9662 3616 9682
TIME...MOT...LOC 1326Z 263DEG 32KT 3620 9660 3616 9660 3607 9649 3567
9667

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 6:20 AM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jul 8, 6:20 AM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
620 AM CDT FRI JUL 8 2016

.DISCUSSION...
TSRA chances increase this afternoon across the NE OK and NW AR
TAF sites. VFR cigs and MVFR vsbys are expected where scattered
convection occurs. Across SE OK and WC AR...wont carry any
thunder at KMLC this issuance...with a prob30 at KFSM between 21z
and 03z. Areal coverage of thunderstorms should decrease between
04z and 06z.

&&

.PREV DISCUSSION... /Issued 325 AM CDT FRI JUL 8 2016/

DISCUSSION...
A more active weather pattern will prevail over the next couple
days as a weak upper level disturbance results in several rounds
of showers and thunderstorms in and near our area. As is usual
with summertime convection, pinning down the most likely time
periods and areas for storms to occur is difficult, but the
general theme is for storm coverage to be highest this afternoon
into Saturday, with coverage waning by Sunday.

The future evolution of storms in southwest Kansas and northwest
Oklahoma is key to our weather today. The most likely scenario is
for these storms to weaken this morning, but perhaps regenerate
this afternoon along leftover boundaries. Conditions may approach
heat advisory criteria today in some places, but there may be just
enough clouds to keep most places below. This will need to be
monitored as the day progresses.

Dry weather looks to return for much of next week as an upper
ridge reestablishes itself over the area. This will bring a return
to the heat, and possibly the heat headlines. Another chance of
showers and storms may occur just beyond the range of this
forecast.

Stayed close to guidance temperatures the next couple days.

&&

.TSA Watches/Warnings/Advisories...
OK...None.
AR...None.
&&

AVIATION....23
Hazardous weather outlook, Jul 8, 7:32 AM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
732 AM CDT FRI JUL 8 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
732 AM CDT FRI JUL 8 2016

...SEVERE STORM POTENTIAL THIS MORNING... AND AGAIN THIS AFTERNOON
AND EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...MOST OF EASTERN OKLAHOMA...ALL OF NORTHWEST
           AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING THROUGH MID MORNING...AND AGAIN THIS AFTERNOON AND
            EVENING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...THIS AFTERNOON.

DISCUSSION... ELEVATED THUNDERSTORMS WERE ONGOING THIS MORNING
ACROSS NORTHEAST OKLAHOMA...MAINLY TO THE NORTHWEST OF INTERSTATE
44. ONE OR TWO STORMS WILL BE CAPABLE OF PRODUCING DAMAGING
STRAIGHTLINE WINDS AND QUARTER SIZE HAIL. ONGOING STORMS ACROSS
NORTHEAST OKLAHOMA WILL DIMINISH BETWEEN MID AND LATE MORNING.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON. LEFTOVER BOUNDARIES FROM MORNING CONVECTION MAY
CONTRIBUTE TO DEVELOPMENT...HOWEVER MOST AFTERNOON AND EVENING
ACTIVITY WILL BE FOCUSED ALONG AN APPROACHING COLD FRONT AND
UPPER LEVEL DISTURBANCE. AMPLE INSTABILITY WILL BE IN PLACE BY
AFTERNOON AND WILL BE FAVORABLE FOR PRODUCING SEVERE WEATHER.
STORMS WILL POSE AN ELEVATED RISK FOR DAMAGING DOWNBURST
WINDS...AND TO A LESSER EXTENT LARGE HAIL. HEAVY RAINFALL IS ALSO
POSSIBLE WITH SLOWER MOVING STORMS...AND MAY LEAD TO LOCALIZED
FLASH FLOODING. STORM CHANCES WILL REMAIN ONGOING
OVERNIGHT...HOWEVER THE THREAT FOR SEVERE WEATHER WILL LIKELY BEGIN
DIMINISHING LATE IN THE EVENING AS DAYTIME HEATING IS LOST.

SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS WILL SEE HOT
CONDITIONS AGAIN TODAY AS THESE AREAS WILL REMAIN AWAY FROM
THE HIGHEST THUNDERSTORM COVERAGE AND THICKER CLOUD COVER.
AFTERNOON HEAT INDEX VALUES BETWEEN 100 AND 105 DEGREES WILL BE
COMMON.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
MONDAY...DANGEROUS HEAT POTENTIAL.
TUESDAY...HIGH WIND POTENTIAL...DANGEROUS HEAT POTENTIAL.
WEDNESDAY AND THURSDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL REMAIN ONGOING INTO SATURDAY...WITH
LOWER CHANCES SUNDAY AS FOCUS FOR STORMS BEGINS TO LIFT AWAY FROM
THE REGION. UPPER LEVEL RIDGING IS FORECAST TO BUILD BACK OVER THE
PLAINS NEXT WEEK...WHICH WILL BRING VERY HOT AND HUMID CONDITIONS
BACK TO THE AREA WITH LITTLE CHANCE FOR THUNDERSTORMS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 8, 6:31 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
631 AM CDT FRI JUL 8 2016

OKZ054-081200-
OSAGE OK-
631 AM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE COUNTY UNTIL
700 AM CDT...

AT 631 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF FORAKER...MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SHIDLER...                        ELGIN...
GRAINOLA...                       FORAKER...
OSAGE HILLS STATE PARK...         PEARSONIA...
BIGHEART...                       WEBB CITY...

LAT...LON 3700 9612 3674 9609 3665 9670 3688 9675
      3700 9675
TIME...MOT...LOC 1131Z 265DEG 29KT 3684 9651
Special weather statement, Jul 8, 7:02 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
702 AM CDT FRI JUL 8 2016

OKZ054-081230-
OSAGE OK-
702 AM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE COUNTY UNTIL 730 AM
CDT...

AT 702 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF PAWHUSKA...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWHUSKA...                       HOMINY...
FAIRFAX...                        BARNSDALL...
WYNONA...                         OSAGE HILLS STATE PARK...
OKESA...                          TALLANT...
PERSHING...                       NELAGONEY...

LAT...LON 3676 9609 3639 9613 3646 9671 3648 9670
      3649 9672 3673 9669
TIME...MOT...LOC 1202Z 273DEG 18KT 3661 9637
Special weather statement, Jul 8, 7:49 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
749 AM CDT FRI JUL 8 2016

OKZ059-081315-
PAWNEE OK-
749 AM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PAWNEE COUNTY UNTIL
815 AM CDT...

AT 749 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF MORRISON...MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWNEE...

LAT...LON 3647 9683 3616 9667 3616 9682 3624 9682
      3625 9684 3625 9692 3633 9693 3634 9703
      3643 9703
TIME...MOT...LOC 1249Z 241DEG 27KT 3623 9706

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 6:31 AM CDTSpecial Weather StatementTSAOsage29 min
Jul 8, 7:02 AM CDTSpecial Weather StatementTSAOsage28 min
Jul 8, 7:25 AM CDTSevere Thunderstorm WarningTSAOsage35 min
Jul 8, 7:49 AM CDTSpecial Weather StatementTSAPawnee26 min
Jul 8, 8:17 AM CDTSpecial Weather StatementTSAWashington28 min
Jul 8, 8:35 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa25 min
Jul 8, 8:46 AM CDTSpecial Weather StatementTSANowata29 min
Jul 8, 8:50 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee55 min
Jul 8, 8:55 AM CDTSpecial Weather StatementTSATulsa35 min
Jul 8, 9:18 AM CDTSpecial Weather StatementTSARogers27 min
Jul 8, 9:32 AM CDTSpecial Weather StatementTSAOkmulgee43 min
Jul 8, 9:47 AM CDTSpecial Weather StatementTSARogers28 min
Jul 8, 10:04 AM CDTSpecial Weather StatementTSARogers26 min
Jul 8, 10:22 AM CDTSpecial Weather StatementTSAMayes, Rogers38 min
Jul 8, 6:03 PM CDTSpecial Weather StatementTSAOkfuskee42 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.